# SDR A6WA201904296589

- Difficulty date: April 24, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1205810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE 630JL RIB IS CRACKED AT WS 247.95  REMOVED AND REPLACED RH WING LEADING EDGE RIB AT WS 247-95 IAW CRJ 200 SRM 51-42-06 AND SRM 51-42-10
